I had intercourse on 4th day of my cycle, i.e. during menstruation (day 1 as the day periods started). I had even spotted the next day. Used protection too. I was still worried so i took 2 Yasmin combination pill on day 5 and 2 Yasmin pills on day 6. I did not take the pill after that. Ever since I have had heart burn and stomach ache, belching and pain between the shoulders. Today, day 13 of my cycle, i am bleeding, infact heavier than day 1 of my periods. The discharge is fresh bright red with mucous. I have never had mid cycle bleeding before. What is causing this?? Its not pregnancy or implantation bleeding, is it?? considering i am only day 13 of my cycle today........................
The bleeding that you are having now is most likely the withdrawal bleeding caused by the withdrawal of the hormones present in the Yasmin that you have taken for 2 days continuously in high doses.
It is not implantation bleeding or a feature of pregnancy as you were involved in sexual intercourse during the “safe” period when the chances of pregnancy are almost nil. The bleeding is likely to subside in next 2-3 days.
In addition to this, your next period may be delayed by a few days. If this happens, it is again due to the Yasmin pills.
If the heavy bleeding continues for more than a few days (as mentioned earlier), then you might need hormonal drugs like combined contraceptive pills to stop the bleeding. A gynecologist would be able to prescribe it to you if needed.
I hope I have answered your query.
Thank you for using MedHelp's "Ask an Expert" Service, where we feature some of world's renowned medical experts in their fields. Millions have benefitted from our service to get personalized advice for them and for their loved ones.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.